# SDR SIMA20120229007

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 23,363 hours, 21,536 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Coupling
- Part number: 8151136
- Condition: Defective
- Location: Temp Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4295 PRESSURIZATION FAILED CLIMBING THROUGH 12000FT DESC TO 10000FT ATTEMPTED TO RESET PER RED ADM 1 AC WOULD NOT PRESSURIZE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ON LG PAGE 3165073 REMOVED AND REPLACED COUPLING FOR DUALN TEMPERATURE CONTROL IAW EMB AMM 21-60-01 LEAK CHECK GOOD MEL RESTORED PERFORMED OPERATIONAL CHECK OF PRESSURIZATION IAW AMM 21-31-00 OPERTAIONAL WAS CHECK GOOD.  THE AIRCRAFT RETURN TO SERVICE.
